MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG1393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prior to treatment with the rhinaer stylus, both topical and injectable local anesthesia were administered.Patient was then treated with the rhinaer stylus.Physician treated 6-9 locations on each side in the posterior nasal nerve regionco, then treated a couple on each inferior turbinate.The posterior edge of the inferior turbinate was the most posterior treatment site.No other procedures were performed.Eighteen days post-procedure the patient experienced a nosebleed and called the treating physician's office.The physician at the office instructed the patient to hold pressure on their nose to help stop the bleed.The bleeding did not stop.The patient went to the er, was packed and discharged.The patient was uncomfortable being discharged and went to a different er and was admitted.The duration of the hospitalization at the second hospital is unknown at this time.The exact location of the bleeding is unknown.The treating ent was not present when the patient presented to the er.
 
Additional Manufacturer Narrative
None.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key20220082
Report Number3011625895-2024-00009
Device Sequence Number20808457
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public08886479300238
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG1393
Device Catalogue NumberCAT1394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age59 YR
Patient SexFemale